# SDR WGEA200800030

- Difficulty date: February 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N142DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000056
- Aircraft time: 75 hours, 99 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Ahrs
- Part number: 8350015016
- Part serial: 07003222
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 75 hours, 99 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT , AHRS FAILED AND STICK PUSHER FAILED.  SUPPLEMENTAL INFORMATION, REMOVED AND INSTALLED AHRS NR 1 IAW EA 500 AMM 34-20-11.  PERFORMED ATTITUDE AND DIRECTION SYSTEM ADJUSTMENT TEST FOR AHRS.  SYSTEM CHECKS GOOD IAW 34-20-10.  DURING TROUBLESHOOTING ADC1 WAS ELECTRICALLY DISCONNECTED THEN RECONNECTED.  PERFORMED FLIGHT ENVIRONMENT DATA ADJUSTMENT TEST FOR ADC IAW EA 500 AMM 34-10-00.  ALL TESTS CHECK GOOD.  VERIFIED TRANSPONDER NR 1 AND NR 2 COMPLIED WITH FAR 91.413 AND FAR PART 43 APPENDIX F.  PERFORMED ALTITUDE REPORTING CORRELATION TEST PER PART (C) OF FAR 43 APPENDIX E.  NO DATA CORRESPONDENCE ERRORS FOUND FOR TRANSPONDERS NR 1 OR NR 2.
